Back to all discussions

Has anyone had hair loss with Arava?

I’m going to reach out to my rheumatologist but I wanted to stop here too. I have been taking Arava since November 1, 2017 because MTX didn’t seem to be helping me. I’m feeling good but in the last month until I started experiencing lots of hair loss. Can anyone share their Arava and/or hair loss experience with me? It is really starting to affect me emotionally because my hair has always been my identity. And I’m getting a little worried. Thanks!

  1. Hi niser67. Sorry you are experiencing hair loss issues. It is understandable that when dealing with a chronic condition like RA, the last thing you want is your treatment to also create a visible impact. As noted in this over view of Arava from our editorial team, hair loss is a potential side effect: https://rheumatoidarthritis.net/treatment/arava/. Your doctor may be able to suggest some side effect mitigation ideas. Hopefully, some others in the community can share their Arava experiences. Best, Richard (RheumatoidArthritis.net Team)

    or create an account to reply.